Mt Sinai, NY
A 29-year-old male asked:
Is it normal to feel dizzy a few days later after stopping caffeine and diet soda?
1 doctor answer • 6 doctors weighed in
A Verified Doctoranswered
Endocrinology 26 years experience
Very Possible: Abruptly stopping caffeine can definitely have withdrawal side effects. The most common is a headache and a lot of people who drink coffee at work get "weekend headaches" when they don't drink as much caffeine at home. To some degree it depends on what you mean by dizzy. Lightheaded type dizziness would be expected as would a headache. A sensation of true spinning is different and not expected.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsReviewed >2 years ago
Last updated Dec 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.